AGENDA Casper City Council Work Session City Hall, Council Meeting Room Tuesday, July 25, 2017, 4:30 p.m.



	Presentation	Allotted	Beginning Time
1.	Establish Fees for Special Events at Hogadon Ski Area (Chris Smith, Dan Coryell, Andrew Beamer)	20 min	4:30
2.	Leisure Services Advisory Board Presentation (Dave LePlante)	20 min	4:50
3.	City Manager Report	10 min	5:10
4.	Future Agenda Review	20 min	5:20
5.	Council Around the Table	20 min	5:40
6.	Executive Session – Personnel		6:00

